Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 164, NWS Albuquerque, NM

June 13, 2015Chaves County, Curry County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2015, 5:07 PM MDT for Chaves County, Curry County, Roosevelt County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2015, 5:07 PM MDT (23:07 UTC)
Expired
Jun 13, 2015, 5:45 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chaves County, NM, Curry County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 73 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:03 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:40 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 13, 3:40 PM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 PM MDT SAT JUN 13 2015

.SYNOPSIS...
ACTIVE WEATHER WILL CONTINUE TO IMPACT THE AREA THROUGH
AT LEAST EARLY NEXT WEEK. WIDESPREAD SHOWERS AND THUNDERSTORMS...
SOME LOCALLY STRONG TO SEVERE OVER EASTERN NEW MEXICO...WILL TAPER
OFF THIS EVENING INTO AREAS OF LIGHT RAIN. MORE STORMS WITH LOCALLY
HEAVY RAINFALL WILL CONTINUE INTO SUNDAY...MONDAY...AND TUESDAY...
WITH A GRADUAL DOWNTICK EACH DAY. A RIDGE OF HIGH PRESSURE WILL
DEVELOP OVER THE STATE AND LEAD TO A DRYING AND WARMING TREND NEXT
WEEK. THE ALBUQUERQUE METRO AREA MAY SEE THEIR FIRST MID TO UPPER
90S SO FAR THIS YEAR.

&&

.DISCUSSION...
VERY ACTIVE WEATHER CURRENTLY ACROSS THE REGION WITH MOIST AND
UNSTABLE CONDITIONS NOW FOCUSING OVER EAST CENTRAL AND SE AREAS.
SVR STORM WATCH REMAINS IN EFFECT TIL 9PM THIS EVENING. FOR THE
WEST...STORMS HAVE MERGED INTO A MORE STABLE AREA OF RAIN WITH A
FEW EMBEDDED STORMS. SOME HEAVY RAIN HAS BEEN NOTED IN THE ANIMAS
RIVER BASIN TODAY SO WILL HAVE TO MONITOR LEVELS NEAR CEDAR HILL
AND FARMINGTON TONIGHT.

OTHERWISE...DID NOT HAVE AN APPROPRIATE AMOUNT OF TIME TO MAKE
ANY REAL CHANGES TO FORECAST PACKAGE BEYOND TONIGHT. IT STILL
APPEARS A RIDGE WILL DEVELOP EASTWARD FROM ARIZONA BY MID WEEK
NEXT WEEK AND BRING THE FIRST ROUND OF REALLY HOT TEMPS TO CENTRAL
AND WESTERN NM. GUYER

&&

.FIRE WEATHER...
MOIST AIRMASS WILL CONTINUE ACROSS MOST OF THE FCST AREA INTO AT
LEAST SUNDAY OR MONDAY...THOUGH SOME DRYING MAY GET UNDERWAY
ACROSS THE WEST...AT LEAST ENOUGH TO LESSEN STORM DEVELOPMENT SOME
TO THE WEST OF THE RIO GRANDE VALLEY. AT LEAST SCATTERED SHOWERS
AND STORMS...SOME VERY STRONG IF NOT SEVERE AND FAVORING THE
AFTERNOON THROUGH NIGHTTIME PERIOD...WILL CONTINUE ACROSS THE EAST
THIRD TO HALF OF THE STATE INTO AT LEAST TUE BEFORE BECOMING LESS
WIDESPREAD. WITH MANY SPOTS RECEIVING WETTING RAINFALL INTO THIS
EVE...VERY GOOD TO EXCELLENT RH RECOVERY WILL BE ON HAND OVERNIGHT
AND INTO SUNDAY MORNING. TEMPERATURES WILL INCH A BIT CLOSER TO
AVERAGE SUN AND DECENT VENTILATION RATES WILL PREVAIL MOST ZONES.

BETWEEN MON AND MON NIGHT A BACK DOOR COLD FRONT WILL DROP INTO THE
EASTERN PLAINS OF NM...RECHARGING LOWER LAYER MOISTURE. THE FRONT
MAY REACH THE RIO GRANDE VALLEY BY OR BEFORE DUSK AND PERHAPS MAKE
IT TO THE CONTINENTAL DIVIDE OVERNIGHT MON NIGHT...THOUGH FCST
MODELS ARE IN SOME DISAGREEMENT ON THE SPEED OF THIS FRONT. THIS
COULD ALSO BRING AN UPTICK IN STORM COVERAGE IN CENTRAL ZONES LATE
MONDAY AFTERNOON OR NIGHT WITH ACTIVITY MUCH LESS NUMEROUS TOWARD
AND ESPECIALLY WEST OF THE DIVIDE. FORECAST MODELS STILL PROJECTING
A DAY BY DAY DRYING TREND THROUGH THE REMAINDER OF NEXT WEEK WITH
VERY FEW STORMS EXPECTED BY THE LATTER HALF OF THE WEEK. 43

&&

.AVIATION...
18Z TAF CYCLE
SHRA AND TSRA HAVE DEVELOPED QUICKLY AND EARLY ACROSS THE NW THIRD
OF NM AND THE STRONGER TSRA WILL GENERATE RELATIVELY SHORT
DURATION MVFR CIGS AND PERHAPS VSBY...AS WELL AS OCCASIONAL MT
OBSCURATIONS. GUP...SAF AND LVS ARE MOST FAVORED TO SEE THESE
CONDITIONS ANYTIME FROM ISSUANCE TIME OF THIS PRODUCT THROUGH
14/01Z WITH DIMINISHING CHANCES THEREAFTER. ABQ...AEG AND FMN TO
SEE STILL SIGNIFICANT BUT SLIGHTLY LOWER CHANCES OF SAME. FARTHER
EAST NEW TSRA DEVELOPMENT EXPECTED FIRST ACROSS EAST SLOPES OF
CENTRAL MT CHAIN AND EAST TO WESTERN REACHES OF THE EASTERN
PLAINS...THEN BUILDING ACROSS THE EASTERN PLAINS OF NEW MEXICO
LATER AFTN THROUGH THE EVENING. LATTER AREA STORMS COULD TURN
STRONG TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 50 OR 55 KT.
ACTIVITY TO DECREASE CONSIDERABLY LATE TONIGHT WHEN SOME
LOCALIZED MVFR TO IFR CIGS OR FOG REDUCED VSBY MAY DEVELOP MAINLY
NORTH AND EAST. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  83  55  88 /  20  10  10   5
DULCE...........................  45  78  46  83 /  50  30  30  20
CUBA............................  48  76  50  79 /  50  40  40  20
GALLUP..........................  49  81  50  85 /  30  20  10  10
EL MORRO........................  48  81  50  85 /  50  30  30  30
GRANTS..........................  49  83  51  86 /  40  20  10  10
QUEMADO.........................  51  82  53  84 /  20  10  10  10
GLENWOOD........................  53  87  55  89 /  10  10  10  20
CHAMA...........................  44  71  45  74 /  60  50  50  50
LOS ALAMOS......................  53  76  54  79 /  50  50  50  40
PECOS...........................  52  75  53  76 /  50  50  50  50
CERRO/QUESTA....................  45  71  46  73 /  30  50  50  50
RED RIVER.......................  43  61  44  63 /  40  50  50  50
ANGEL FIRE......................  46  64  46  65 /  30  50  50  50
TAOS............................  46  75  47  77 /  30  40  40  30
MORA............................  48  72  49  72 /  30  50  50  50
ESPANOLA........................  52  81  53  84 /  30  20  30  30
SANTA FE........................  54  76  56  78 /  40  40  50  50
SANTA FE AIRPORT................  54  81  56  83 /  40  20  30  20
ALBUQUERQUE FOOTHILLS...........  59  84  60  85 /  50  30  40  40
ALBUQUERQUE HEIGHTS.............  61  86  62  87 /  40  10  20  30
ALBUQUERQUE VALLEY..............  60  88  61  90 /  40  10  20  20
ALBUQUERQUE WEST MESA...........  61  89  61  91 /  30  10  10  20
LOS LUNAS.......................  59  89  60  91 /  40  10  20  10
RIO RANCHO......................  59  88  60  89 /  40  10  10  20
SOCORRO.........................  61  91  61  92 /  10  10  10  10
SANDIA PARK/CEDAR CREST.........  55  80  56  82 /  50  40  40  50
TIJERAS.........................  56  83  57  84 /  50  30  50  50
MORIARTY/ESTANCIA...............  51  82  52  83 /  40  30  30  20
CLINES CORNERS..................  53  78  55  79 /  50  20  40  30
GRAN QUIVIRA....................  56  82  56  84 /  20  20  30  30
CARRIZOZO.......................  58  87  58  88 /  10  10  10  20
RUIDOSO.........................  52  82  54  80 /  20  40  20  40
CAPULIN.........................  54  73  53  72 /  30  40  40  30
RATON...........................  52  76  52  76 /  30  50  40  30
SPRINGER........................  53  77  52  77 /  30  30  40  30
LAS VEGAS.......................  51  74  51  74 /  30  50  40  30
CLAYTON.........................  59  78  59  78 /  40  40  40  30
ROY.............................  56  76  56  76 /  30  50  50  30
CONCHAS.........................  61  83  62  84 /  40  30  30  20
SANTA ROSA......................  60  84  61  84 /  50  30  30  20
TUCUMCARI.......................  61  84  62  84 /  60  30  40  30
CLOVIS..........................  59  82  62  81 /  60  30  50  30
PORTALES........................  61  84  63  82 /  60  30  50  30
FORT SUMNER.....................  62  84  63  84 /  50  30  30  20
ROSWELL.........................  63  90  64  89 /  30  30  20  20
PICACHO.........................  56  87  58  86 /  20  30  20  20
ELK.............................  54  83  57  80 /  20  30  20  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 13, 5:05 AM MDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 AM MDT SAT JUN 13 2015

NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
505 AM MDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF THE
EASTERN PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING...
WITH LARGE HAIL BEING THE PRIMARY THREAT. THERE IS ALSO A THREAT
FOR HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING OVER THE SAME
AREA DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG STORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING
ACROSS THE EAST CENTRAL PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT FOR THE
EASTERN PLAINS DUE TO THE THREAT OF SEVERE THUNDERSTORMS.

11

In the hours before

Local storm report, Jun 13, 4:40 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     10 NNW TAIBAN           34.57N 104.09W
06/13/2015  E65 MPH          DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502274

50
Special weather statement, Jun 13, 4:40 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT SAT JUN 13 2015

NMZ534>536-132315-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
440 PM MDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CURRY...SOUTH
CENTRAL QUAY AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 515 PM MDT...

AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RAGLAND
TO 12 MILES SOUTH OF MELROSE...AND MOVING EAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MELROSE...RAGLAND...SAINT VRAIN...FLOYD...FORREST AND MCALISTER.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL NEW MEXICO.

LAT...LON 3409 10361 3409 10394 3481 10385 3490 10348
      3425 10349
TIME...MOT...LOC 2240Z 269DEG 68KT 3477 10369 3424 10363

KJ
Special weather statement, Jun 13, 4:41 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT SAT JUN 13 2015

NMZ501-504-132315-
NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-
441 PM MDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN JUAN COUNTY UNTIL 515
PM MDT...

AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTH OF NAPI HEADQUARTERS...OR 21 MILES
SOUTH OF FARMINGTON...MOVING SOUTH AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT INTENSE DANGEROUS CLOUD
TO GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
BISTI OIL FIELD.
BURNHAM.

OTHER LOCATIONS AFFECTED INCLUDE ANGEL PEAK RECREATION AREA.

&&

LAT...LON 3622 10836 3664 10837 3664 10778 3624 10791
TIME...MOT...LOC 2240Z 006DEG 5KT 3645 10822

GUYER
Special weather statement, Jun 13, 4:44 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT SAT JUN 13 2015

NMZ538-539-132330-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
444 PM MDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHAVES AND EAST
CENTRAL LINCOLN COUNTIES UNTIL 530 PM MDT...

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF ARABELA...OR 42 MILES
NORTHWEST OF ROSWELL...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CHAVES AND EAST CENTRAL LINCOLN COUNTIES.

THIS INCLUDES HIGHWAY 285 NEAR MILE MARKER 150.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3377 10523 3398 10512 3396 10463 3355 10475
TIME...MOT...LOC 2243Z 283DEG 29KT 3383 10501

KJ
Local storm report, Jun 13, 4:46 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             ELIDA                   33.95N 103.65W
06/13/2015  E1.75 INCH       ROOSEVELT          NM   TRAINED SPOTTER

            A FEW GOLF BALL SIZED HAIL.

0432 PM     TSTM WND GST     ELIDA                   33.95N 103.65W
06/13/2015  E60 MPH          ROOSEVELT          NM   TRAINED SPOTTER

            A FEW GOLF BALL SIZED HAIL.

&&

EVENT NUMBER ABQ1502275
EVENT NUMBER ABQ1502276

50
Special weather statement, Jun 13, 4:52 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT SAT JUN 13 2015

NMZ530-531-132330-
UNION COUNTY-HARDING COUNTY-
452 PM MDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND
NORTHEASTERN HARDING COUNTIES UNTIL 530 PM MDT...

AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF BUEYEROS...OR 24 MILES
NORTHEAST OF MOSQUERO...MOVING EAST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUEYEROS AND YATES.

&&

LAT...LON 3604 10399 3624 10387 3621 10339 3583 10362
TIME...MOT...LOC 2252Z 285DEG 11KT 3609 10375

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:50 AM MDTSpecial Weather StatementABQSanta Fe25 min
Jun 13, 3:38 AM MDTSpecial Weather StatementABQCurry52 min
Jun 13, 5:57 AM MDTSpecial Weather StatementABQDe Baca33 min
Jun 13, 6:31 AM MDTSpecial Weather StatementABQQuay29 min
Jun 13, 6:58 AM MDTSpecial Weather StatementABQCurry, Quay32 min
Jun 13, 12:54 PM MDTSpecial Weather StatementABQSanta Fe36 min
Jun 13, 1:02 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, McKinley, Sandoval, Valencia3 hr
Jun 13, 1:12 PM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance20 min
Jun 13, 1:23 PM MDTFlash Flood WarningABQSanta Fe112 min
Jun 13, 1:28 PM MDTSpecial Weather StatementABQBernalillo47 min
Jun 13, 1:34 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Valencia41 min
Jun 13, 1:39 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance66 min
Jun 13, 2:04 PM MDTSpecial Weather StatementABQBernalillo26 min
Jun 13, 2:09 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia37 min
Jun 13, 2:10 PM MDTSevere Thunderstorm WarningABQChaves65 min
Jun 13, 2:27 PM MDTSevere Thunderstorm WarningABQGuadalupe37 min
Jun 13, 2:30 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln, Torrance2 hr
Jun 13, 2:37 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia83 min
Jun 13, 2:37 PM MDTSpecial Weather StatementABQDe Baca23 min
Jun 13, 2:41 PM MDTFlash Flood WarningABQChaves2 hr
Jun 13, 2:45 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln60 min
Jun 13, 2:51 PM MDTSpecial Weather StatementABQGuadalupe39 min
Jun 13, 2:57 PM MDTSpecial Weather StatementABQBernalillo63 min
Jun 13, 3:02 PM MDTSpecial Weather StatementABQCurry28 min
Jun 13, 3:08 PM MDTSevere Thunderstorm WarningABQChaves37 min
Jun 13, 3:18 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt57 min
Jun 13, 3:23 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe112 min
Jun 13, 3:27 PM MDTSevere Thunderstorm WarningABQDe Baca48 min
Jun 13, 3:29 PM MDTSpecial Weather StatementABQGuadalupe31 min
Jun 13, 3:42 PM MDTSpecial Weather StatementABQLincoln33 min
Jun 13, 3:46 PM MDTSevere Thunderstorm WarningABQRoosevelt44 min
Jun 13, 3:51 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan84 min
Jun 13, 3:51 PM MDTSpecial Weather StatementABQRoosevelt24 min
Jun 13, 3:54 PM MDTSpecial Weather StatementABQChaves51 min
Jun 13, 3:56 PM MDTSevere Thunderstorm WarningABQLincoln49 min
Jun 13, 4:06 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay54 min
Jun 13, 4:13 PM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt2 hr
Jun 13, 4:15 PM MDTSevere Thunderstorm WarningABQChaves, De Baca60 min
Jun 13, 4:20 PM MDTSpecial Weather StatementABQDe Baca25 min
Jun 13, 4:24 PM MDTSevere Thunderstorm WarningABQRoosevelt51 min
Jun 13, 4:30 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Quay, Roosevelt2 hr
Jun 13, 4:35 PM MDTAreal Flood AdvisoryABQLincoln85 min
Jun 13, 4:40 PM MDTSpecial Weather StatementABQCurry35 min
Jun 13, 4:41 PM MDTSpecial Weather StatementABQSan Juan34 min
Jun 13, 4:44 PM MDTSpecial Weather StatementABQLincoln46 min
Jun 13, 4:50 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt55 min
Jun 13, 4:52 PM MDTSpecial Weather StatementABQHarding38 min
Jun 13, 4:56 PM MDTSevere Thunderstorm WarningABQQuay49 min
Jun 13, 4:59 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt3 hr
Jun 13, 5:38 PM MDTSpecial Weather StatementABQCurry, Quay52 min
Jun 13, 5:39 PM MDTFlash Flood WarningABQRoosevelt96 min
Jun 13, 5:46 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jun 13, 5:58 PM MDTFlash Flood WarningABQCurry92 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.